# SDR AWXA200602091

- Difficulty date: December 10, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 6545834107
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAIN CABIN FLOORBEAM STABILIZER STRAP CRACKED, BS 344, LBL 50, WL 200.  REPAIRED MAIN CABIN FLOORBEAM STABILIZER STRAP, BS 344, LBL 50, WL 200 IAW B737-300 SRM 53-10-51.
